Quantum double construction for subfactors arising from periodic commuting squares

この論文にアクセスする

この論文をさがす

著者

抄録

By generalizing Erlijman's method, we construct a subfactor from a fusion rule algebra with quantum 6j-symbols which produce periodic commuting squares. This construction produces the same subfactor as Ocneanu's asymptotic inclusion for the subfactor which is generated by the original periodic commuting square. This result can be applied to the quantum SU(n)<SUB>k</SUB> subfactors which is the same as Hecke algebra subfactors of type A of Wenzl for example, which shows that Erlijman's construction gives the same subfactor as the asymptotic inclusion.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(1), 187-198, 2000-01 

    The Mathematical Society of Japan

参考文献:  27件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480097
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4974674
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ